MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)

DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Catalog Number 8000.COM02
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre b.V.).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6).As per complaint description, irrigation turned off and it was not informed by the unit.This would have had serious impact to patient if surgeon did not notice the unit and hence this complaint is concluded as reportable.The harm was a possible hypotony.No information reviewed suggests that this patient was harmed.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
Complaint: irrigation spontaneously switches off, no verbal announcement from eva.Irrigation icon turns statis (no fading effect), text: "irrigation off" is shown.

Brand Name
EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Common Device Name
EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7638733
Report Number1222074-2018-00208
Device Sequence Number13891813
Product Code HQC
UDI-Device Identifier08717872019659
UDI-Public08717872019659
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8000.COM02
Device Lot Number2015000448
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2016
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1